Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Box approximations of planar linkage configuration spaces

Autor
Porta, J.; Ros, L.; Creemers, T.; Thomas, F.
Tipus d'activitat
Article en revista
Revista
Journal of mechanical design
Data de publicació
2006-04-18
Volum
127
Número
4
Pàgina inicial
397
Pàgina final
405
DOI
https://doi.org/10.1115/1.2437808 Obrir en finestra nova
URL
http://mechanicaldesign.asmedigitalcollection.asme.org/article.aspx?articleid=1449326 Obrir en finestra nova
Resum
This paper presents a numerical method able to compute all possible configurations of planar linkages. The procedure is applicable to rigid linkages (i.e., those that can only adopt a finite number of configurations) and to mobile ones (i.e., those that exhibit a continuum of possible configurations). The method is based on the fact that this problem can be reduced to finding the roots of a polynomial system of linear, quadratic, and hyperbolic equations, which is here tackled with a new strateg...
Grup de recerca
CS2AC-UPC - Supervision, Safety and Automatic Control
KRD - Cinemàtica i Disseny de Robots

Participants